# SDR NOCA05807

- Difficulty date: March 10, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767306
- Aircraft serial: 29898
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E-PATH LIGHT BY LEFT LAV INOP.  REPLACED LIGHT AS PER MM 33-51-00.
